MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0735-6757(91)90092-x

Медицинская библиотека · The American journal of emergency medicine · 1991

Severe cyanide poisoning from the ingestion of an acetonitrile-containing cosmetic.

Turchen S G, Manoguerra A S, Whitney C

Клинический случайСтатьяПеревод в очереди

Аннотация

A 39-year-old woman ingested 59 mL of Super Nail Nail Off (American International Industries, Hollywood, CA) (containing 99% acetonitrile) in a suicide attempt. Following a latent period of approximately 12 hours, the patient developed cyanide poisoning with severe metabolic acidosis, seizures, and shallow respirations. She responded to the administration of sodium nitrite and sodium thiosulfate, although the administration of nitrite produced bradycardia and hypotension. She developed several relapses over the course of her hospitalization and each time responded to sodium thiosulfate administration. The patient developed hypernatremia from the sodium load given to her; hemodialysis and charcoal hemoperfusion were initiated to correct the hypernatremia and to attempt to remove cyanide, thiocyanate, and acetonitrile. On the fifth hospital day, the patient was fully recovered and was discharged.

Для цитирования: Turchen S G, Manoguerra A S, Whitney C. Severe cyanide poisoning from the ingestion of an acetonitrile-containing cosmetic.. The American journal of emergency medicine. 1991. DOI: 10.1016/0735-6757(91)90092-x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.